| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens did not come out of the cartridge properly.Additional information was received stating that there were no consequences to the patient.There was no patient contact.The surgery was completed using an unspecified replacement lens.